Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chemo and radiotherapy done for breast cancer. Discomfort and pain in breast. On tamoxifen. Advice?

I was diagnosed with breast cancer in 2009 and have had chemo/op/ radiotherapy and then a recurrence 18 months later with another op and chemo. Have had problems ever since underarm (node removal) with a haematoma which was drained several times, operated on and still is there causing a lot of discomfort. Had a clear mammo last October but now am getting pin prick feelings in both breasts. I am on Tamoxifen . Can you comment please?
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
sensation like pin prick is suggestive of neuropathic pain ( pain due to nerve damage). the symptoms asked by you sounds like surgical complication of wound, hope it has now healed properly. your mammo is normal means you have no local disease now. for neuropathic pain you may be treated with tricyclics or gabapentin. consult your oncologist.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Oncologist, Radiation Dr. Naresh Jakhotia's  Response
You have to start Lymphatic Massage & Exercises. Please Consult some good Physiotherapy/ occupational therapy specialist.

All the best
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor